# SDR SWIA201436476

- Difficulty date: February 24, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 31,386 hours, 26,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOES NOT ILLUMINATE ON LT, EXIT ROW, FWD OF EXIT DOOR.  FLT 2622 CLEANED & RECONNECTED LT OVERWING EXIT SIGN CONNECTOR, OPERATIONS CHECKED GOOD.
